# SDR CA090619008

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 49,766 hours
- Engine: Pwa JT8D15
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser
- Part number: 780030
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, FOUND DIFUSSER CASE CRACKED 7-8 IN.   ENGINE REPLACED.
